DBLP BibTeX Record 'journals/amc/LeeLL04'

@article{DBLP:journals/amc/LeeLL04,
  author    = {Young-Ran Lee and
               Hyang-Sook Lee and
               Ho-Kyu Lee},
  title     = {Multi-party authenticated key agreement protocols from multi-linear
               forms},
  journal   = {Applied Mathematics and Computation},
  volume    = {159},
  number    = {2},
  year      = {2004},
  pages     = {317-331},
  ee        = {http://dx.doi.org/10.1016/j.amc.2003.10.018},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}